Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2020, Volume 59, Number 3, Pages 385–394 (Mi al2621)  

This article is cited in 1 scientific paper (total in 1 paper)

Communications

Polynomially computable structures with finitely many generators

P. E. Alaevab

a Novosibirsk State University
b Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Funding Agency Grant Number
Ministry of Science and Higher Education of the Russian Federation 0314-2019-0002
Russian Foundation for Basic Research 20-01-00300
The study was carried out within the framework of the state assignment to Sobolev Institute of Mathematics SB RAS (project No. 0314-2019-0002) and supported by RFBR (project No. 20-01-00300).


DOI: https://doi.org/10.33048/alglog.2020.59.307

Full text: PDF file (208 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Algebra and Logic, 2020, 59:3, 266–272

Bibliographic databases:

UDC: 510.52+512.5+512.62
Received: 24.07.2020
Revised: 21.10.2020

Citation: P. E. Alaev, “Polynomially computable structures with finitely many generators”, Algebra Logika, 59:3 (2020), 385–394; Algebra and Logic, 59:3 (2020), 266–272

Citation in format AMSBIB
\Bibitem{Ala20}
\by P.~E.~Alaev
\paper Polynomially computable structures with finitely many generators
\jour Algebra Logika
\yr 2020
\vol 59
\issue 3
\pages 385--394
\mathnet{http://mi.mathnet.ru/al2621}
\crossref{https://doi.org/10.33048/alglog.2020.59.307}
\transl
\jour Algebra and Logic
\yr 2020
\vol 59
\issue 3
\pages 266--272
\crossref{https://doi.org/10.1007/s10469-020-09598-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000584640500001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85094165480}


Linking options:
  • http://mi.mathnet.ru/eng/al2621
  • http://mi.mathnet.ru/eng/al/v59/i3/p385

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Seliverstov, “Dvoichnye resheniya dlya bolshikh sistem lineinykh uravnenii”, PDM, 2021, no. 52, 5–15  mathnet  crossref
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:69
    References:8
    First page:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022